Repozytorium UR

Polynomial ultradisributions: differentiation and Laplace transformation

DSpace Repository

Show simple item record

dc.contributor.author Łopuszański, Oleh
dc.date.accessioned 2014-11-06T13:42:02Z
dc.date.available 2014-11-06T13:42:02Z
dc.date.issued 2010
dc.identifier.citation O.Łopuszański, Polynomial ultradisributions: differentiation and Laplace transformation, Banach Cent Publ V88 (2010) 195-209 pl_PL.UTF-8
dc.identifier.uri http://repozytorium.ur.edu.pl/handle/item/597
dc.language.iso eng pl_PL.UTF-8
dc.publisher Banach Center Publication, Institute of Mathematics PAN, V.88 pl_PL.UTF-8
dc.rights Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska *
dc.subject ultradistributions on infinite-dimensional spaces pl_PL.UTF-8
dc.subject Laplace transformation in ultradistribution spaces
dc.subject
dc.subject spaces of polynomials
dc.title Polynomial ultradisributions: differentiation and Laplace transformation pl_PL.UTF-8
dc.type article pl_PL.UTF-8


Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics

Informacje